# SDR N6WA2023122601

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000999
- Part serial: 17010841
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELT FAILED G SWITCH TEST.R&R ARTEX 406-2 ELT IAW CRJ AMM 25-62-02 OPS CK GOOD
